# SDR HYIA20170828014

- Difficulty date: December 23, 2016
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N160PB
- Make and model: Cessna 402C
- Aircraft serial: 402C493
- Aircraft time: 23,966 hours, 12,623 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202921
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 8,976 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CRACK WAS DISCOVERED IN THE LT INBOARD NACELLE FITTING. THE CRACK WAS DISCOVERED ON THE OUTBOARD SIDE, JUST FORWARD OF THE SPAR STRAP.  CRACK LENGTH IS .117.
